Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Injective endormorphisms of finitely generated modules


Author: Wolmer V. Vasconcelos
Journal: Proc. Amer. Math. Soc. 25 (1970), 900-901
MSC: Primary 13.40
MathSciNet review: 0258814
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be a commutative ring. Then any infective endomorphism of a finitely generated $ R$-module is always an isomorphism if and only if $ R$ is 0-dimensional, that is, if every prime ideal is maximal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.40

Retrieve articles in all journals with MSC: 13.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1970-0258814-8
PII: S 0002-9939(1970)0258814-8
Keywords: Injective endomorphism, finitely generated module, Krull dimension zero
Article copyright: © Copyright 1970 American Mathematical Society